Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Abdominal pain, frequent urination after sex without penetration, do regular workout in gym. Chances of pregnancy?

I lost my viginity 5 days ago , he had on a condom after he took the condom off and ejaculated outside of me. Later on we was dry humping and mistakenly his penis head touched my vaginal opening. Ive been having bad abdominal pain and consistently going to the bath room. Am I pregnant. I also been going to the gym so is that a reason for the pain im having? Please help
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if this was the first time you had the coitus then the frequency and urgency of urine is very likely phenomenon and this is nothing to worry about this it would come around without the medicine, hope this information helps you, take care and have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor